# SDR AALA20101127ORD01

- Difficulty date: November 27, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 67,390 hours, 10,720 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004963
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED EICAS MESSAGE LEADING EDGE SLAT ASSYMETRY.  EMERGENCY DECLARED LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH STALL WARNING CARDS (MPN 285T110423) AND FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
